# SDR AALA20100818TUL12

- Difficulty date: August 18, 2010
- Submitted: August 19, 2010
- Operation: Air carrier
- Aircraft: N643AA
- Make and model: Boeing 757223
- Aircraft serial: 24601
- Aircraft time: 61,903 hours, 21,510 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 146N8722
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY AFT DECK REPAIR DOUBLERS BUTT UP AGAINST PRESSURE DECK CHORD ANGLE STATION 1720 LEFT BUTTLINE 60 TO RIGHT BUTTLINE 60.  INSTALLED NEW DOUBLER PER EA B757-53-012525.
